Bulletin of the American Mathematical Society

Equiconvergence theorems for orthonormal polynomials

G. E. Albert and L. H. Miller

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 50, Number 6 (1944), 358-367.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505920

Mathematical Reviews number (MathSciNet)
MR0010220

Zentralblatt MATH identifier
0060.17010

Citation

Albert, G. E.; Miller, L. H. Equiconvergence theorems for orthonormal polynomials. Bull. Amer. Math. Soc. 50 (1944), no. 6, 358--367. https://projecteuclid.org/euclid.bams/1183505920


Export citation